# SDR SWAA2021032557579

- Difficulty date: March 21, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N8718Q
- Make and model: Boeing 737-8
- Aircraft serial: 42546
- Aircraft time: 3,149 hours, 1,340 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Damaged
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FWD ENTRY DOOR ASSIST HANDLE IS DAMAGED (MARKED) / REMOVED AND REPLACED DAMAGED FED UPPER ASSIST HANDLE I.A.W. AMM 52-11-31-000-801 AMM 52-11-31-400-801 3.F.(1-4)
